Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 6, NWS Morristown, TN

February 25, 20176 counties in Tennessee; Lee County, Scott County, Virginia

NWS Morristown, TN issued this severe thunderstorm warning at Feb 25, 2017, 3:57 AM EST for 6 counties in Tennessee; Lee County, Scott County, Virginia. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 25, 2017, 3:57 AM EST (08:57 UTC)
Expired
Feb 25, 2017, 4:45 AM EST
In force
48 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grainger County, TN, Greene County, TN, Hamblen County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Lee County, VA, Scott County, VA

The radar

The Knoxville radar (KMRX), 26 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 25, 4:07 AM ESTTSTM WND DMG3 S Russellville, TNSEVERAL TREES DOWN ACROSS SOUTHEASTERN PORTIONS OF HAMBLEN COUNTY.
Feb 25, 4:26 AM ESTHAIL 0.75Pennington Gap, VA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 9.0 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2017-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2017-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1653 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

395 
WUUS54 KMRX 250857
SVRMRX
TNC057-059-063-067-073-089-VAC105-169-250945-
/O.NEW.KMRX.SV.W.0006.170225T0857Z-170225T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
357 AM EST SAT FEB 25 2017

The National Weather Service in Morristown has issued a

* Severe Thunderstorm Warning for...
  Hawkins County in eastern Tennessee...
  Hancock County in eastern Tennessee...
  Northeastern Jefferson County in eastern Tennessee...
  Northern Greene County in eastern Tennessee...
  Northeastern Grainger County in eastern Tennessee...
  Hamblen County in eastern Tennessee...
  Eastern Lee County in southwestern Virginia...
  Southwestern Scott County in southwestern Virginia...

* Until 445 AM EST

* At 356 AM EST, severe thunderstorms were located along a line
  extending from 9 miles northwest of Bean Station to near Dandridge,
  moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Morristown, Rogersville, Dandridge, Sneedville, Jonesville, Bean
  Station, White Pine, Surgoinsville, Pennington Gap, Baneberry,
  Russellville, Church Hill, Mosheim, Bulls Gap, Baileyton, Duffield,
  Treadway, McCloud, Mooresburg and Panther Creek S.p..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 3683 8281 3633 8266 3612 8313 3616 8317
      3618 8317 3618 8318 3613 8318 3615 8322
      3613 8322 3613 8324 3608 8323 3609 8325
      3607 8325 3599 8343 3641 8342 3641 8339
      3646 8337 3657 8342 3687 8285
TIME...MOT...LOC 0856Z 236DEG 45KT 3645 8338 3609 8339 

HAIL...1.00IN
WIND...60MPH
 
$$

Moulton
3 follow-up statements
586 
WWUS54 KMRX 250909
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
409 AM EST SAT FEB 25 2017

TNC057-089-250919-
/O.CAN.KMRX.SV.W.0006.000000T0000Z-170225T0945Z/
Jefferson TN-Grainger TN-
409 AM EST SAT FEB 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON AND
NORTHEASTERN GRAINGER COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3683 8281 3633 8266 3612 8313 3618 8317
      3618 8318 3617 8324 3637 8325 3657 8342
      3687 8285
TIME...MOT...LOC 0909Z 235DEG 49KT 3653 8323 3621 8319 

$$

TNC059-063-067-073-VAC105-169-250945-
/O.CON.KMRX.SV.W.0006.000000T0000Z-170225T0945Z/
Hawkins TN-Hancock TN-Greene TN-Hamblen TN-Lee VA-Scott VA-
409 AM EST SAT FEB 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM EST
FOR HAWKINS...HANCOCK...NORTHERN GREENE...NORTHEASTERN HAMBLEN...
EASTERN LEE AND SOUTHWESTERN SCOTT COUNTIES...

At 409 AM EST, severe thunderstorms were located along a line
extending from Sneedville to near Russellville, moving northeast at
55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Morristown, Rogersville, Sneedville, Jonesville, Surgoinsville,
Pennington Gap, Russellville, Church Hill, Mosheim, Bulls Gap,
Baileyton, Duffield, Treadway, McCloud, Mooresburg, Okolona, St.
Clair, Kepler, Pattonsville and Jearoldstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 3683 8281 3633 8266 3612 8313 3618 8317
      3618 8318 3617 8324 3637 8325 3657 8342
      3687 8285
TIME...MOT...LOC 0909Z 235DEG 49KT 3653 8323 3621 8319 

HAIL...1.00IN
WIND...60MPH
 
$$

Moulton
311 
WWUS54 KMRX 250921
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
421 AM EST SAT FEB 25 2017

TNC063-250930-
/O.CAN.KMRX.SV.W.0006.000000T0000Z-170225T0945Z/
Hamblen TN-
421 AM EST SAT FEB 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAMBLEN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3683 8281 3633 8266 3615 8306 3643 8310
      3670 8317 3687 8285
TIME...MOT...LOC 0920Z 236DEG 45KT 3660 8311 3628 8307 

$$

TNC059-067-073-VAC105-169-250945-
/O.CON.KMRX.SV.W.0006.000000T0000Z-170225T0945Z/
Hawkins TN-Hancock TN-Greene TN-Lee VA-Scott VA-
421 AM EST SAT FEB 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM EST
FOR HAWKINS...NORTHEASTERN HANCOCK...NORTHERN GREENE...EASTERN LEE
AND SOUTHWESTERN SCOTT COUNTIES...

At 420 AM EST, severe thunderstorms were located along a line
extending from 6 miles south of Jonesville to 7 miles east of
Russellville, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Rogersville, Jonesville, Surgoinsville, Pennington Gap, Church Hill,
Mosheim, Bulls Gap, Baileyton, Duffield, Dryden, Romeo, McCloud,
Jasper, Okolona, Kepler, Kyles Ford, Mohawk, Pattonsville,
Jearoldstown and St. Clair.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 3683 8281 3633 8266 3615 8306 3643 8310
      3670 8317 3687 8285
TIME...MOT...LOC 0920Z 236DEG 45KT 3660 8311 3628 8307 

HAIL...1.00IN
WIND...60MPH
 
$$

Moulton
205 
WWUS54 KMRX 250936
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
436 AM EST SAT FEB 25 2017

TNC059-067-073-VAC105-169-250945-
/O.EXP.KMRX.SV.W.0006.000000T0000Z-170225T0945Z/
Hawkins TN-Hancock TN-Greene TN-Lee VA-Scott VA-
436 AM EST SAT FEB 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR HAWKINS...NORTHEASTERN
HANCOCK...NORTHERN GREENE...EASTERN LEE AND SOUTHWESTERN SCOTT
COUNTIES WILL EXPIRE AT 445 AM EST...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.  However small hail and gusty winds are still
possible with these thunderstorms.

LAT...LON 3683 8281 3633 8266 3615 8306 3643 8310
      3670 8317 3687 8285
TIME...MOT...LOC 0935Z 236DEG 45KT 3670 8292 3638 8288 

$$

Moulton

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 1:18 AM EST, 2 hours 39 minutes earlier.

Area forecast discussion, Feb 25, 1:18 AM EST, 2 hours 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Morristown TN
118 AM EST Sat Feb 25 2017

.Aviation...
A line of strong -TSRA will move across the region over the next
3-4 hours. These storms will produce gusty winds locally, heavy
rain, and reduced ceilings and visibilites in the MVFR to IFR
categories. By sunrise, drier air will filter into the region
from the west, breaking up clouds by the late morning and early and
a return to VFR levels. Winds will become gusty at times from the
WNW during the afternoon due to the strong pressure gradient,
before weakening after sunset.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             31  57  39  57 /   0   0  10  50
Knoxville McGhee Tyson Airport, TN  29  53  35  59 /   0   0   0  30
Oak Ridge, TN                       27  53  34  59 /   0   0  10  30
Tri Cities Airport, TN              26  49  31  58 /  10   0   0  20

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...Wind Advisory until 7 AM EST this morning for Blount Smoky
     Mountains-Cocke Smoky Mountains-Sevier Smoky Mountains.

VA...None.
&&

AMP
Hazardous weather outlook, Feb 24, 3:57 AM EST, 24 hours before
Hazardous Weather Outlook
National Weather Service Morristown TN
357 AM EST Fri Feb 24 2017

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-250900-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
357 AM EST Fri Feb 24 2017 /257 AM CST Fri Feb 24 2017/

This Hazardous Weather Outlook is for portions of Southwest North
Carolina...East Tennessee and Southwest Virginia.

.DAY ONE...Today and Tonight

A line of severe storms will move into the region late this
evening into early Saturday morning. The main threat from these
storms will be damaging winds and hail up to the size of quarters.
Additionally, an isolated tornado cannot be ruled out. Timing is
still uncertain, but it presently appears the best window for
storms is from roughly 10 pm Friday to 4 am Saturday morning.
Locations north of I-40 and west of I-75 will be most at risk.

In addition, strong southerly winds ahead of the front tonight
will produce sustained winds of 20 to 30 mph, with gusts up to 45
mph along the high terrain of the Great Smoky Mountains. A Wind
Advisory is in effect from 7 pm tonight until 7 AM Saturday
morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

In the wake of the cold frontal passage, strong gradient
northwesterly winds on Saturday will approach advisory level
criteria.

Strong to severe thunderstorms will be possible late Tuesday into
Wednesday morning as the next frontal system impacts the region.
A lot of uncertainty exists with the timing of this system, storm
environment, and associated impacts. Continue to monitor
additional forecasts for more information.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed Friday night into early
Saturday morning.

In the hours before

Local storm report, Feb 25, 3:04 AM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
304 AM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 AM     HAIL             LOUDON                  35.74N 84.36W
02/25/2017  E0.88 INCH       LOUDON             TN   BROADCAST MEDIA

&&
Local storm report, Feb 25, 3:10 AM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
310 AM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     HAIL             OAK RIDGE               35.96N 84.30W
02/25/2017  E0.25 INCH       ANDERSON           TN   BROADCAST MEDIA

&&
Special weather statement, Feb 25, 3:14 AM EST, 43 minutes before
Special Weather Statement
National Weather Service Morristown TN
314 AM EST SAT FEB 25 2017

NCZ060-TNZ071-072-085>087-100>102-250900-
Cherokee NC-Blount Smoky Mountains TN-West Polk TN-
Northwest Monroe TN-East Polk TN-NW Blount TN-Southeast Monroe TN-
Bradley TN-McMinn TN-
314 AM EST SAT FEB 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHEROKEE...SOUTHEASTERN
BRADLEY...POLK...SOUTHEASTERN MCMINN...SOUTHWESTERN BLOUNT AND MONROE
COUNTIES UNTIL 400 AM EST...

At 314 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northeast of Madisonville to near
Etowah to 7 miles southwest of Benton. Movement was east at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Madisonville, Benton, Ducktown, Etowah, Wildwood Lake, South
Cleveland, Englewood, Vonore, Tellico Plains, William L. Davenport
Refuge, Waterville, McGee Carson Peninsula, Big Frog Mountain,
Parksville, Copperhill, Bullet Creek, Flint Springs, Archville, Red
Clay S.p. and Mount Vernon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3499 8498 3502 8496 3502 8497 3562 8430
      3561 8419 3564 8414 3567 8381 3550 8389
      3541 8402 3537 8401 3535 8404 3531 8403
      3499 8429
TIME...MOT...LOC 0814Z 254DEG 33KT 3561 8419 3533 8444 3509 8472

AMP.23
Special weather statement, Feb 25, 3:15 AM EST, 42 minutes before
Special Weather Statement
National Weather Service Morristown TN
315 AM EST SAT FEB 25 2017

TNZ037>039-069>074-250900-
Blount Smoky Mountains TN-Jefferson TN-Hamblen TN-
Sevier Smoky Mountains TN-Union TN-Knox TN-Grainger TN-NW Blount TN-
North Sevier TN-
315 AM EST SAT FEB 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR KNOX...BLOUNT...JEFFERSON...
SOUTHWESTERN GRAINGER...SEVIER AND WEST CENTRAL HAMBLEN COUNTIES
UNTIL 400 AM EST...

At 315 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Plainview to near Rockford
to 8 miles southwest of Maryville. Movement was east at 45 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Knoxville, Morristown, Maryville, Sevierville, Alcoa, Jefferson City,
Gatlinburg, Dandridge, Pigeon Forge, Louisville, Plainview, New
Market, Rockford, Eagleton Village, Strawberry Plains, Halls, Blaine,
Luttrell, Friendsville and Townsend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3562 8416 3565 8413 3567 8414 3589 8407
      3614 8402 3616 8397 3625 8333 3588 8338
      3561 8351
TIME...MOT...LOC 0815Z 269DEG 37KT 3611 8391 3589 8398 3566 8409

AMP.23
Local storm report, Feb 25, 3:23 AM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
323 AM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     TSTM WND GST     KNOXVILLE               35.97N 83.95W
02/25/2017  M53 MPH          KNOX               TN   ASOS

            TYS ASOS

&&
Special weather statement, Feb 25, 3:57 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Morristown TN
357 AM EST SAT FEB 25 2017

TNZ069>074-250930-
Blount Smoky Mountains-Jefferson-Sevier Smoky Mountains-Knox-NW
Blount-North Sevier-
357 AM EST SAT FEB 25 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN KNOX...NORTHEASTERN
BLOUNT...SOUTHWESTERN JEFFERSON AND CENTRAL SEVIER COUNTIES...

At 357 AM EST, a strong thunderstorm was located 7 miles southeast of
Eagleton Village, or 8 miles east of Maryville, moving northeast at
55 mph.

Wind gusts up to 50 mph and dime size hail are possible with this
storm.

Locations impacted include...
Knoxville, Maryville, Sevierville, Alcoa, Gatlinburg, Pigeon Forge,
Louisville, Rockford, Eagleton Village, Pittman Center, Townsend,
Walland, Kimberlin Heights, Wildwood, McMahan, Wears Valley, Roundtop
Mountain S.p., Lake Forest, Harrisburg and Seymour.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3557 8390 3585 8409 3609 8360 3579 8332
TIME...MOT...LOC 0857Z 232DEG 49KT 3573 8383

EMH

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 12:15 AM ESTSpecial Weather StatementMRXBledsoe45 min
Feb 25, 12:16 AM ESTSpecial Weather StatementMRXScott29 min
Feb 25, 12:32 AM ESTSpecial Weather StatementMRXCampbell43 min
Feb 25, 12:34 AM ESTSpecial Weather StatementMRXMarion, Sequatchie41 min
Feb 25, 12:43 AM ESTSpecial Weather StatementMRXAnderson, Union47 min
Feb 25, 12:50 AM ESTSpecial Weather StatementMRXBledsoe25 min
Feb 25, 1:11 AM ESTSpecial Weather StatementMRXBledsoe, Rhea, Sequatchie49 min
Feb 25, 1:14 AM ESTSpecial Weather StatementMRXHamilton, Marion46 min
Feb 25, 1:31 AM ESTSevere Thunderstorm WarningMRXHamilton, Marion44 min
Feb 25, 1:35 AM ESTSpecial Weather StatementMRXAnderson, Morgan, Scott25 min
Feb 25, 1:53 AM ESTSpecial Weather StatementMRXMcMinn, Meigs, Roane37 min
Feb 25, 1:57 AM ESTSpecial Weather StatementMRXCampbell, Scott33 min
Feb 25, 2:27 AM ESTSpecial Weather StatementMRXBradley, McMinn, Meigs, Polk48 min
Feb 25, 2:29 AM ESTSpecial Weather StatementMRXAnderson, Loudon, Roane46 min
Feb 25, 2:58 AM ESTSevere Thunderstorm WarningMRXBlount, Knox, Loudon32 min
Feb 25, 3:14 AM ESTSpecial Weather StatementMRXMonroe, Polk46 min
Feb 25, 3:15 AM ESTSpecial Weather StatementMRXBlount, Jefferson, Knox, Sevier45 min
Feb 25, 3:25 AM ESTSevere Thunderstorm WarningMRXBlount, Grainger, Hamblen, Jefferson, Knox, Sevier and 1 more35 min
Feb 25, 3:57 AM ESTSpecial Weather StatementMRXBlount, Sevier33 min
Feb 25, 4:34 AM ESTSpecial Weather StatementMRXSullivan26 min
Feb 25, 4:59 AM ESTSpecial Weather StatementMRXJohnson, Sullivan61 min
Feb 25, 5:32 AM ESTSpecial Weather StatementMRXCarter, Johnson, Sullivan, Unicoi58 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2017Severe Thunderstorm Warnings in Virginia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.